# SDR C77A240692

- Difficulty date: February 24, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N615CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 5,323 hours, 3,047 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Part number: 17100187401
- Condition: Failed
- Location: Zone 500
- Part time: 5,323 hours, 3,047 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO IAD ACFT EXPERIENCED A SLAT FAIL BETWEEN POSITION 3 AND 5.  MX REPLACED SKEW SENSORS ON RT 3 AND 4 SLATS. THE 4 LT SLAT HARNESS WAS ALSO REPLACED. THE ACFT HAS NOT HAD ANY REOCCURRENCES OF SLAT FAILS.
